EconPapers    
Economics at your fingertips  
 

Games with Incomplete Information

O. Nomia

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: We present the model of games with incomplete information first introduced by Harsanyi and show the link with extensive form games with imperfect information. We provide then a construction of the universal type space of Mertens and Zamir together with some properties.

Keywords: ECONOMETRICS; INFORMATION; GAME THEORY (search for similar items in EconPapers)
JEL-codes: C11 C7 D82 (search for similar items in EconPapers)
Pages: 16 pages
Date: 1998
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:98.59

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pariem:98.59